# SDR ASOA201101779

- Difficulty date: September 22, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 6,584 hours, 4,483 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Bpsu
- Part number: 5192999
- Part serial: A0697
- Condition: Failed
- Location: Slat System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

SLAT FAIL CAUTION MESSAGE.  EMERGENCY DECLARED AS A PRECAUTION.  R & R LT SLAT BPSU IAW AMM 27-81-03.   ELECTRICAL RIGGING OF SLAT BPSU IS GOOD IAW AMM 27-81-03-820-802.  OPS CHECK OF FLAP AND SLATS IS GOOD IAW AMM 27-50-00.
